On acceleration methods for coupled nonlinear elliptic systems.
Numerische Mathematik, Tome 60 (1991) no. 4, pp. 525-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convergence acceleration, compactness, matrix-free methods, nonlinear fixed point iteration, Chebyshev acceleration, Generalized Minimal Residual Algorithm, numerical comparisons, drift-diffusion semiconductor model, nonlinear block Gauss-Seidel algorithm, nonlinear elliptic system, second order stationary method, local convergence
@article{NUMA_1991__60_4_133605,
author = {T. Kerkhoven and Y. Saad},
title = {On acceleration methods for coupled nonlinear elliptic systems.},
journal = {Numerische Mathematik},
pages = {525--548},
year = {1991},
volume = {60},
number = {4},
zbl = {0724.65095},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__60_4_133605/}
}
T. Kerkhoven; Y. Saad. On acceleration methods for coupled nonlinear elliptic systems.. Numerische Mathematik, Tome 60 (1991) no. 4, pp. 525-548. http://geodesic.mathdoc.fr/item/NUMA_1991__60_4_133605/